Originally Posted by cincrazy
So, the heart is fine. However, my doctor gave me Zoloft to take, started me off at 100 mg. Took the pill for the first time earlier tonight after prodding from her... and I've never been so sick in my life. She told me it would help my blood pressure, but there's no way I'm staying on this medicine, I don't think she knows what she's talking about. I took one pill, and I've had severe stomach discomfort, diarrhea, throwing up, insomnia, dizziness, dry mouth, etc. I know if I call her tomorrow she'll tell me to stick it out, but I think I'm going to get a second opinion. I know everyone probably responds differently to the medicine, and she told me it's caused stomach discomfort in some patients. But this is unbearable.
So many times the treatment is worse than the disease. What is your blood pressure if you don't mind me asking? I'm trying to get an idea of how much it needs to be brought down. It seems to me that she's awfully quick to use meds. I'd try other things first like exercise and diet adjustments. You're a young guy. Is it really in your best interests to be on medication for the next 50 yrs?
I think your instincts should be heeded on this one